MAUDE Adverse Event Report: W.O.M. World of Medicine GmbH Aquilex Fluid Control System; Hysteroscopic Insufflator, Fluid Monitoring System and Tube Sets,

W.O.M. World of Medicine GmbH Aquilex Fluid Control System; Hysteroscopic Insufflator, Fluid Monitoring System and Tube Sets,
Model Number AQL-100CBS
Medical Device Problem Code Measurement System Incompatibility (2982)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction

Brand Name
Aquilex Fluid Control System
Common Device Name
Hysteroscopic Insufflator, Fluid Monitoring System and Tube Sets,
Manufacturer (Section D)
W.O.M. World of Medicine GmbH
w.o.m. world of medicine gmbh
siemensdamm 58
berlin, berlin 13627
GM  13627
Manufacturer (Section G)
W.O.M. World of Medicine GmbH
alte poststrasse 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
sushira panchama
w.o.m. world of medicine gmbh
siemensdamm 58
berlin, berlin 13627
GM   13627
MDR Report Key50249288
Report Number3001556604-2026-00001
Device Sequence Number10008153
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public010405670200655611180905211809CE0126
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CBS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown